# SDR GLBA20110112F

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 31,048 hours, 36,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Part time: 31,048 hours, 36,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND THE AIRSTAIR DOOR DAMAGED FROM FS 150.1 TO 177.35, 2" WIDE & 22" LONG ON THE BOTTOM OF THE DOOR INSIDE AT HINGE.  OPEN
